# SDR IPXA2025112822937

- Difficulty date: October 23, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 39,135 hours, 26,153 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Fitting
- Part number: 653N000215
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN HOLES, UPPON VISUAL INSPECTION, IT WAS FOUND NR 1 HOLE CSK WITH CHATTERING, NR 8 HOLE CSK WITH CORROSION, NR 3 & 5 HOLES HAVE VISUAL DEFECTS NOTED AND VERIFIED HOLES BY MEASURES.  ACCOMPLISHED REPAIR PER EO-95917-REQ1 AND VT-SAA EA 757-5700-01-B0641, REV. IR.
